# SDR HEEA087972

- Difficulty date: June 28, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Aircraft: N505PH
- Make and model: Skrsky S76C
- Aircraft serial: 760505
- Aircraft time: 3,540 hours
- System (JASC): 2210 · Autopilot System
- Part: Indicator
- Part number: 7612723
- Part serial: 981132P
- Condition: Contaminated
- Location: Afcs
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CONDENSATION IN TOP INDICATOR. TO BE SENT TO VENDOR.
